# SDR CALA2014061691282

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 69,754 hours, 25,352 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT BOOST PUMP WIRE W4216-3002Y-18 INSULATION IS CRACKED & SPLIT, JUST INBD OF SPLICE SP5016.  CUT & SPLICED NEW WIRE APPROXIMATELY 1/2 INCH INBD OF OLD SPLICE SP5016 YLW WIRE W3406-3001Y-18.
